1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.

The Daily Dose

Get the last 24hrs of new topics delivered to your inbox.

Click Here to Subscribe

Xanax, Zoloft and Your Kidneys?

Discussion in 'Social' started by permban0077, Aug 27, 2006.

Thread Status:
Not open for further replies.
  1. permban0077

    permban0077 Policy Enforcement Banned

    3,530
    108
    0
    I am having a time tring to find info on the two. And well, since so many of us are either on or been on drugs in the past thought maybe someone could shed some light.

    No secret I abused alcohol self medicating. No secret I used to take 9 - 10 mg xanax a day. But when coming off I had so many different pains but one is sticking out now as I am not going through withdrawals at this point; I can't with DH laid up, only one adult screwed up in the home at a time so I am maintaining the 3 mg until he is up and about again. They are still keeping me on the 50 mg zoloft until off xanax then dump the zoloft.

    Thing is I had started to get some good kidney pain with withdrawals and now it is not stopping though all the other uglies of withdrawals have stopped for the most part, so now it is sticking out like a sore thumb. They started zoloft when they started the cut in xanax.

    I will be seeing my GP when my husband goes back in to ask but in the mean time I am starting to pass blood like a kidney infection. (down side this is the doc who had me on the high dose xanax) But as long as the pain was there and an infection (I have had a few infections there) the blood seems like it would have started a lot sooner. Though it is is acting all too much like an infection it just seems like it has gone on way too long to be one. Anytime I had a kidney infection when the pain started I would be stuck in a hospital within a week of pain out of control getting IV treatment for at least 24 hours.

    Anyone have a clue what gives? My husband said if it was jacking with the kidneys wouldn't it have been so during the high dose? I would think so, but considering it was such a high dose I may not have felt it... Or is zoloft the culprit for the last 2 or 3 months? Also, I feel it on both sides of my back, not just one side like I would with a normal infection.

    I know not the normal PTSD questions, but since most of us have been on the pill happy highway at some point maybe someone has experience with this?
     
  2. Register to participate in live chat, PTSD discussion and more.
  3. mac

    mac Active Member

    212
    6
    0
    :eek: Since I am not a physician, and your symptoms are associated with back pain, the only prudent advice I can really (legally) offer is to seek medical attention ASAP.:eek:

    Although I am by no means implying that this may, or may not be, related to an antidepressant, if there's one thing I've learned about many of these antidepressants is that they can cause a numerous amount of side effects.
     
  4. kimG

    kimG Well-Known Member

    305
    16
    0
    Hi Veiled. Seeing as how you are passing blood, it is my recommendation (although I am not a doctor) that you need to get yourself seen ASAP... drive yourself to the ER, if nothing else.

    Passing blood is nothing to scoff at and, while you are having to take care of your husband, you really need to take care of yourself first. That way you will be around to then take care of him.

    You said you will see the GP when your husband does; when is that? Yes, it may be something simple but it may also be something very serious. Waiting a day or two could have detrimental effects!

    We all value you here so much! We want you to be around for a long time! Your body is screaming for help...PLEASE PLEASE get yourself seen SOON!!!
     
  5. mac

    mac Active Member

    212
    6
    0
    I second KimG's post!
    An infection could spread into your blood stream and cause you to become "septic." Then you will have one hell of a dilemma, physically... and financially!
     
  6. carpediem2006

    carpediem2006 Active Member

    113
    17
    0
    You need to call your doctor, leave a message of why you need an appointment in the next 24 hrs. Noone passes blood in urine as part of day to day living. Please do it now, not tomorrow.
     
  7. piglet

    piglet Well-Known Member

    817
    87
    0
    I'm with you guys. Don't forget that ptsd affects your immune system too, so it would not be unusual to have an infection for longer than would be expected. Please get yourself on some antibiotics or at least get checked out!
     
  8. anthony

    anthony Renovation Aficionado Founder

    32,970
    46,397
    57,850
    Ok, I will research xanax and zoloft now and post them within the [DLMURL="http://www.ptsdforum.org/forum25.html"]medications forum[/DLMURL] veiled. As above... get the hell to the doctor ASAP... nobody wants you getting sick thanks.
     
    Last edited: Apr 21, 2015
  9. permban0077

    permban0077 Policy Enforcement Banned

    3,530
    108
    0
    I don't seem as concerned as ya'll! No ER trips here unless I need a leg reattached or something major. I am the only one in the house uninsured, husband and kids are though, so unless I think I am dying I don't go. Way to much $$. I already owe a few thousand in hospital bills I have not caught up on yet and they call me every day to remind me I am behind. Besides that, every homeless and illegal set up in the ER and I could be there all night before being seen, so I could try to catch some zzzs and just go walk in at my docs and piggy back on my better halfs appointment.

    Propably go in and get a shot to get some fast acting antibiotics in my system, though last time I damn near fainted (? why, dunno) when they did and get some suped up antibiotics. I am pretty anti - antibiotics but there is a time and place for it and this is one of those times. If he orders any tests we will get them done but right now cash is just too tight for ER.

    With me not working anymore and having so many doctor bills we have already cashed out retirement just to make sure we have enough to meet day to day needs and see my doc every week and keep up with the meds... UGH. Finaces vs. health care suck. Husband being laid up doesn't help as that means we have no income at all at the moment and the way his ankle still looks it may be awhile before we do. He still can't walk at all muchless stand on it.

    Hope doc can help me get my nerves and head straight soon enough so I can get back to work and get our retirement put back together, just a frigging mess no matter which way I look at it.

    I will let ya'll know what my GP says. Thanks for the concern but I doubt it is serious. All the "good shit" going on is mental, normally I am healthy and an ox physically. Thanks guys, going in tomorrow with my husband.
     
  10. mac

    mac Active Member

    212
    6
    0
    And just think, the money spent so far on the Iraq war (I think $300 billion plus!!!), could have went to better health care opportunities for everyone in America. Thanks dubya:up-yours:
     
  11. No-Twitch-Tabitha

    No-Twitch-Tabitha Well-Known Member

    568
    41
    0
    Never tried Xanax, but I was prescribed Zoloft some years ago. My doctor at the time took me off it because I suffered terribly from extreme cottonmouth and he was worried that some problems would develop from that. Thirsty, thirsty, thirsty all the time.
     
  12. permban0077

    permban0077 Policy Enforcement Banned

    3,530
    108
    0
    Well, no brainer... he said I had blood in the urine. Ummm I said that and that I had a UTI. I knew I had one develope. SO he did not tell me anything I did not know. Problem was when I asked why it has been hurting for 2 or 3 months? He said he could see me look like I had a hard time picking up my toddler, that is why my back hurts. Picking her up. WTF???? You can not tell me picking up a 2 year old is making my kidneys hurt. Besides that I told him I hurt when I pick her up because I was fishing the day before and my arms were sore from casting... He blew me off. ARGH!

    So my next option is go to the shrink that gave me all the firgging drugs and and played with them and maybe she has a clue. I see her again in about a couple weeks. Have not had to go to her in a month and a half now. If not I can try to get in with a GP my psychologist (I see weekly) said has worked with a lot of people getting them off this crap and is educated in the area. If he is taking new patients is another thing, but the therapist told me to do some name dropping to try and get in... Just pisses me off he blew off the pain being in both kidneys for so long, f*, act like a doctor and TRY to figure it out. I just have a hard time believing I have had a UTI for almost 3 months and not be dying in pain.

    And to treat me like I fell off the turnip truck saying it from my 2 year old... I need to bitch slap somebody.
     
  13. piglet

    piglet Well-Known Member

    817
    87
    0
    You got yourself checked out and THAT is the important thing. Sounds like the gP your psychologist mentioned is the best bet for you. Good luck with it and get well soon!
     
Loading...
Similar Threads -
Thread Status:
Not open for further replies.

User search cloud:

  1. xanax and kidney function

    ,
  2. does zoloft hurt your kidneys

    ,
  3. Is Xanax Bad for Kidneys

    ,
  4. can xanax cause kidney damage,
  5. kidney pain zoloft,
  6. benzos with kidney infection,
  7. does xanax cause kidney stones,
  8. snorting xanax better for your kidney,
  9. xanax and kidney,
  10. setraline kidney pain,
  11. zoloft and kidney,
  12. xanax kidney function,
  13. kidney function & bowels withdrawal of xanax,
  14. sertraline side effects kidney pain,
  15. zoloft and kidney problems
Show Sidebar